# SDR SWAA051466

- Difficulty date: May 19, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 56,908 hours, 42,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Broken
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND RT OVERWING EMERGENCY WALL LIGHT BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
